MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) message.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported a complaint that "the autopulse platform (sn (b)(4)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) message," which was confirmed during the functional testing and the archive data review.The root cause of the ua07 was due to failed load cells, likely attributed to failed component(s) or mishandling such as a drop.Upon visual inspection, no physical damage was observed.Upon further inspection, unrelated to the reported complaint, the encoder drive shaft does not rotate smoothly and exhibits binding and resistance.The root cause was the sticky driveshaft clutch area, which is usually caused by sharp edges from all 12-hex edges of the armature plate, or due to burrs on the clutch rotor's surface likely attributed to normal wear and tear.The sticky clutch's impact was not severe enough to make the platform non-functional.The clutch plate needs to be deburred to remedy the problem.The autopulse platform was manufactured in 2021.The archive data indicated several ua07 messages, thus, confirming the customer's reported complaint.The autopulse platform failed initial functional testing due to ua07 displayed upon powering up, thus, confirming the customer's reported complaint.The load sensing system has detected a weight/load imbalance between the two load cells, checked during the power-on-self-test.The load cell characterization indicated both load cell modules were over-reported.The load cells need to be replaced to address the ua07.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with sn(b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key16159164
Report Number3010617000-2023-00030
Device Sequence Number7052402
Product Code DRM
UDI-Device Identifier00849111002530
UDI-Public00849111002530
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown